Previous |  Up |  Next

Article

Title: O řadách součtových vůbec a čísel obrazcových zvlášť. [II.] (Czech)
Title: On sums of transformed series and especially on figural numbers. [II.] (English)
Author: Studnička, František Josef
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 4
Issue: 2
Year: 1875
Pages: 75-84
.
Category: math
.
MSC: 11B83
idZBL: JFM 07.0129.01
.
Date available: 2009-08-29T11:42:35Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/122915
.
Related article: http://dml.cz/handle/10338.dmlcz/121791
.

Files

Files Size Format View
CasPestMatFys_004-1875-2_4.pdf 1.269Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo